# SDR DALA2025100707306

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,198 hours, 33,640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 161N000181
- Condition: Out Of Position
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 LANDING GEAR "DOORS" LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION WITH AN EICAS "GEAR DOORS" MESSAGE. CORRECTIVE ACTION: INSPECTED A/C AND FOUND RIGHT MLG DOOR OPEN AND RED UNSAFE LIGHT ILLUMINATED. T/S R/R UPLOCK SEQUENCE VALVE, R/R BOTH HYDRAULIC FUSES INLINE TO UPLOCK SEQUENCE VALVE, R/R RT MLG DOOR OPERATED SEQUENCE VALVE, R/R RT GEAR DOOR RELEASE INTERLOCK ACT, R/R RT TRUCK TILT ACTUATOR, R/R RT MALG DOOR SAFETY VALVE, R/R RT DOOR ACT, R/R RT MLG DOWNLOCK ACT AND PERFORMED GEAR SWING PER B757 AMM 32-32, CKS GOOD. (7715208)
